2 doctors weighed in:

3 days after taking antibiotics for chlamydia, i've been having diarrhea for few days. Is this a side effect or I have other health problems?

2 doctors weighed in
1 doctor agrees

In brief: See answer

The term antibiotic-associated diarrhea (aad) refers to a benign, self-limited diarrhea following the use of antimicrobials.
Typically, no pathogens are identified and diarrhea caused by changes in composition and function of the intestinal flora. Most patients respond to supportive measures and discontinuation of antibiotics. Occasionally, can lead to a more serious colitis that needs specific rx.

In brief: See answer

The term antibiotic-associated diarrhea (aad) refers to a benign, self-limited diarrhea following the use of antimicrobials.
Typically, no pathogens are identified and diarrhea caused by changes in composition and function of the intestinal flora. Most patients respond to supportive measures and discontinuation of antibiotics. Occasionally, can lead to a more serious colitis that needs specific rx.
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available